Thank you to all my friends here, your concern is very touching! This overdose (doctor investigated and admitted that he mistakenly wrote my prescription for FOUR times the dose that he meant to write it for). It actually took me months, no, I take that back, YEARS, to overcome all the negative results that the medication produced in my body. Depression and anxiety followed, irritability to the umph degree, agitation, anger, fear, didn't sleep at all for three weeks straight, heart beating out of my chest, blurry vision, couldn't move off the couch because of extreme weakness. The fatigue was unbearable. I honestly thought I was going to die. I was told I should have had a heart attack. Shortly after I was diagnosed with hypothyroidism, my whole endocrine system went out of whack. I started on my trek of trying natural supplements (thousands of dollars worth) to try to have some semblance of quality of life once again. This happened to me many years ago, but I am just recently feeling like I can finally put it all behind me. Thank all of you for being my friends here. It made a huge difference for me to know that you all cared. This is the first fall and holiday season that I am looking forward to for the first time in many many years! I feel good! Thanks for all your encouragement and kind words! It matters!
And ROLL TIDE! (to all you football fans).
"G"